Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A family of Lie algebras not extendible to a family of Lie groups
HTML articles powered by AMS MathViewer

by Don Coppersmith PDF
Proc. Amer. Math. Soc. 66 (1977), 365-366 Request permission

Abstract:

We produce an analytic family of finite-dimensional Lie algebras, parameterized by a smooth Hausdorff manifold, which does not correspond to the Lie algebra of any Hausdorff (separable) family of Lie groups. This answers a question of Douady and Lazard.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E15
  • Retrieve articles in all journals with MSC: 22E15
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 365-366
  • MSC: Primary 22E15
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0457622-9
  • MathSciNet review: 0457622